# SDR QXEA0000523

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR HINGE HAS .025 RADIAL PLAY.  REPAIRED IAW FOKKER SRM 51-31-05.
